Table of Contents
International Scholarly Research Notices
Volume 2015 (2015), Article ID 504987, 6 pages
http://dx.doi.org/10.1155/2015/504987
Research Article

The Asymptotics of Recovery Probability in the Dual Renewal Risk Model with Constant Interest and Debit Force

Department of Statistics, Anhui Normal University, Wuhu, Anhui 241002, China

Received 4 January 2015; Accepted 10 March 2015

Academic Editor: Alberto De Sole

Copyright © 2015 Hao Wang and Lin Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The asymptotic behavior of the recovery probability for the dual renewal risk model with constant interest and debit force is studied. By means the idea of Markov Skeleton method, we studied the times that the random premium incomes happened and transformed the continuous time model into a discrete time model. By investigating the fluctuations of this discrete time model, we obtained the asymptotic behavior when the random premium income belongs to a kind of heavy-tailed distributions.